# SDR 06FDEA0316

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Mismanufactured
- Location: Bs 577-595
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLER REPAIR AT FLOOR SUPPORT STRUCTURE STA 577 TO 595 LBL 9.00 LWR FWD CABIN REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EVALUATED DOUBLER REPAIR AT FLOOR SUPPORT STRUCTURE BS 577-595 LBL 9 IN FWD   CARGO BAY, DETERMINED NOT TO BE ACCOMPLISHED PER FAA APPROVED DATA REMOVED,   FABRICATED REPAIR PARTS USING BSC1517-1507 7075F6511 LOT 661129 AND BAC1490-2738. 7075T6511 LOT 661133, INSTALLED REPAIR PARTS. ALL WORK DONE IAW SRM 51-40-4, 51-30-  2, 51-10-2. THIS IS CONSIDERED A MAJOR REPAIR.
